Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 229, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 17, 2024, 4:02 PM EDT for Catoosa County, Dade County, Walker County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2024, 4:02 PM EDT (20:02 UTC)
- Expired
- Aug 17, 2024, 4:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 63 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 986 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
207
WUUS52 KFFC 172002
SVRFFC
GAC047-083-295-172045-
/O.NEW.KFFC.SV.W.0229.240817T2002Z-240817T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
402 PM EDT Sat Aug 17 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Catoosa County in northwestern Georgia...
Northwestern Walker County in northwestern Georgia...
Dade County in northwestern Georgia...
* Until 445 PM EDT.
* At 401 PM EDT, a severe thunderstorm was located near Long Island,
or near Bridgeport, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain,
Chattanooga Valley, La Fayette, Noble, Lakeview, Blue Spring, Cole
City, Wildwood, Fairview, Stephensville, Beaumont, Chattanooga
Valley, New England, Morganville, Hooker, and Cloudland Canyon
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3498 8543 3499 8523 3485 8517 3473 8529
3480 8557 3498 8560
TIME...MOT...LOC 2001Z 280DEG 18KT 3493 8564
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
116
WWUS52 KFFC 172031
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Sat Aug 17 2024
GAC083-172040-
/O.CAN.KFFC.SV.W.0229.000000T0000Z-240817T2045Z/
Dade GA-
431 PM EDT Sat Aug 17 2024
...THE SEVERE THUNDERSTORM WARNING FOR DADE COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3485 8517 3473 8529 3478 8545 3484 8545
3485 8544 3490 8533
TIME...MOT...LOC 2030Z 280DEG 18KT 3490 8546
$$
GAC047-295-172045-
/O.CON.KFFC.SV.W.0229.000000T0000Z-240817T2045Z/
Catoosa GA-Walker GA-
431 PM EDT Sat Aug 17 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WEST CENTRAL CATOOSA AND CENTRAL WALKER COUNTIES...
At 430 PM EDT, a severe thunderstorm was located over New England, or
near Trenton, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chickamauga, La Fayette, Beaumont, Cooper Heights, Noble, and Rock
Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3485 8517 3473 8529 3478 8545 3484 8545
3485 8544 3490 8533
TIME...MOT...LOC 2030Z 280DEG 18KT 3490 8546
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$045
WWUS52 KFFC 172040
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
440 PM EDT Sat Aug 17 2024
GAC047-295-172050-
/O.EXP.KFFC.SV.W.0229.000000T0000Z-240817T2045Z/
Catoosa GA-Walker GA-
440 PM EDT Sat Aug 17 2024
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CATOOSA AND
CENTRAL WALKER COUNTIES WILL EXPIRE AT 445 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3485 8517 3473 8529 3478 8545 3484 8545
3485 8544 3490 8533
TIME...MOT...LOC 2040Z 280DEG 18KT 3489 8542
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 2:55 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Aug 17, 2:55 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
255 PM EDT Sat Aug 17 2024
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Sunday)
Issued at 203 PM EDT Sat Aug 17 2024
In the near-term, focus on the convection over central Georgia
will shift to north Georgia where CAMs are in good agreement
regarding potential area of storms/MCS moving into the state.
Surface instability and moisture are favorable, but with lack of
shear and necessary lapse rates, expect any storms today to
largely remain below severe thresholds. Although a downward trend
in intensity is expected with the loss of daytime heating, the
activity may not completely clear overnight.
A secondary frontal boundary will transition south and east
through tomorrow and will combine with other lingering boundaries
in the area to bolster convective development again tomorrow. With
more favorable conditions, expect more of the isolated to
scattered storms to be strong to severe. At this time, the main
threat remains south of I-20, and may be confined to more of an
area south of the Fall Line (Columbus - Macon - Augusta).
Temperatures Sunday will still reach the mid to upper 90s over the
southern two-thirds of the state. The combination of good
moisture/RH and these highs will produce triple-digit Heat Index
values over central Georgia. For now, these Heat Index values
remain sub-Heat Advisory criteria, but the forecast will continue
to be monitored.
Behind this activity, northwest flow will draw a cool, continental
airmass over the state for the long term.
31
&&
.LONG TERM...
(Monday morning through next Friday)
Issued at 203 PM EDT Sat Aug 17 2024
Extended period forecast, while updated, has largely remained
unchanged. The previous forecast discussion follows.
31
Issued at 334 AM EDT Sat Aug 17 2024
At a glance:
- Mostly dry
- Cooler mornings through the week
Behind the frontal passage on Monday, the key player in our sensible
weather through late week will be a constant stream of cooler, drier
air at the mid-levels -- fed by northwesterly flow on the lee side
of high amplitude ridging across the Desert Southwest. On top of
that, the southern fringes of a surface high centered over the Great
Lakes look to extend southward to the Gulf coast, locking into place
a relatively benign airmass. Backward trajectories show that the
aforementioned airmass settling across Georgia and much of the
Southeast originates from across central/eastern Canada. As a
result, and most excitingly, expect crisp mornings -- especially
across north Georgia -- through the long term, with lows each night
forecast to drop into the upper 50s to 60s. Afternoon highs will
similarly fall on the cooler side, though only marginally so, in the
mid-80s to lower-90s each day.
Rain chances will be minimal to negligible through Wednesday. From
then on, our surface high begins to retrograde northward, and a
weakness in mid-level flow develops in response to ridging shifting
slightly eastward aloft. With dry, northwesterly flow weakening, low
end chances for showers and thunderstorms will reintroduce
themselves across primarily south central Georgia to round off
the work week -- rainfall totals are likely to be sub-0.25" where
storms do form.
96
&&
.AVIATION...
(18Z TAFS)
Issued at 148 PM EDT Sat Aug 17 2024
Convection firing over middle Georgia this afternoon has warranted
VCSH and TEMPO for -TSRA at KCSG and KMCN for the next few hours.
Short-term models are still bringing a complex of storms into
north Georgia early evening and moving it south over the Atl-metro
area. Have pushed back or added TEMPOs as appropriate for
activity 22-01Z, and this may be a touch on the early side. W-NW
winds at 6-10kt will drop to 4-9kt overnight, then increase to
7-11kt after 14Z. Low cigs may develop after 8-10Z, but widespread
MVFR clouds are not expected at this time, and have only included
FEW025 at a few northern TAF sites.
//ATL Confidence...18Z Update...
Medium on timing of TSRA.
Medium on cigs after 06Z.
High on all other elements.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 92 68 90 / 30 20 0 0
Atlanta 73 92 69 89 / 50 30 10 0
Blairsville 66 83 61 81 / 40 30 10 10
Cartersville 70 90 67 88 / 40 30 0 0
Columbus 74 96 72 94 / 30 40 20 0
Gainesville 71 89 68 88 / 30 20 0 0
Macon 72 94 69 92 / 40 30 20 0
Rome 71 89 67 87 / 40 30 0 0
Peachtree City 71 93 67 89 / 40 30 10 0
Vidalia 73 95 72 93 / 20 30 40 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...31
LONG TERM....31
AVIATION...31Hazardous weather outlook, Aug 17, 2:41 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 241 PM EDT Sat Aug 17 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 241 PM EDT Sat Aug 17 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms are possible this afternoon and evening across portions of north and central Georgia. Some storms may become strong to severe and capable of producing isolated damaging wind gusts, frequent lightning, and locally heavy rainfall. A Marginal (level 1 out of 5) risk is in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday... On Sunday, isolated to scattered thunderstorms are possible across a majority of the state. Some storms may become strong to severe, especially south of Interstate 20, and capable of producing damaging wind gusts and isolated large hail in addition to frequent lightning and locally heavy rainfall. A Slight Risk (level 2 out of 5) is in effect for portions of central and south central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 17, 2:45 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT Sat Aug 17 2024
GAZ006-008-015-171915-
Union GA-Lumpkin GA-Fannin GA-
245 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of northern Lumpkin,
southwestern Union and southeastern Fannin Counties through 315 PM
EDT...
At 245 PM EDT, a strong thunderstorm was over Gaddistown, or 14 miles
northwest of Dahlonega, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Suches, Margret, Camp Merrill, Woods Hole Shelter, Springer Mountain
Shelter, Owltown, Vogel State Park, Stover Creek Shelter, Hawk
Mountain Shelter, Porter Springs, Turners Corner, Blood Mountain
Shelter, Gaddistown, Gooch Mountain Shelter, Dial, and Black Gap
Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3467 8387 3466 8388 3462 8387 3461 8386
3458 8386 3461 8419 3462 8420 3464 8420
3479 8422 3485 8389
TIME...MOT...LOC 1845Z 265DEG 12KT 3471 8412
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 17, 2:52 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
252 PM EDT Sat Aug 17 2024
GAZ083-084-097-171915-
Wilkinson GA-Laurens GA-Twiggs GA-
252 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of southern Wilkinson,
northwestern Laurens and northeastern Twiggs Counties through 315 PM
EDT...
At 252 PM EDT, a strong thunderstorm was near Myricks Mill, or near
Jeffersonville, moving southeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Jeffersonville, Irwinton, McIntyre, Dudley, Danville, Montrose,
Allentown, Myricks Mill, Chappells Mill, and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3252 8307 3270 8342 3287 8334 3277 8296
3276 8296 3275 8294
TIME...MOT...LOC 1852Z 294DEG 21KT 3276 8330
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 17, 3:11 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Sat Aug 17 2024
GAZ097-109-111-171945-
Wheeler GA-Laurens GA-Dodge GA-
311 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of southern Laurens,
central Dodge and northwestern Wheeler Counties through 345 PM EDT...
At 310 PM EDT, a strong thunderstorm was over Cadwell, or 11 miles
northeast of Eastman, moving east at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cadwell, Rentz, Lowery, Plainfield, and Cedar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3214 8291 3214 8292 3215 8293 3224 8314
3241 8308 3235 8273 3234 8274 3234 8275
3233 8275 3233 8274 3232 8273 3210 8282
TIME...MOT...LOC 1910Z 287DEG 16KT 3230 8303
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 17, 3:13 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Sat Aug 17 2024
GAZ083-084-096-097-109-171945-
Wilkinson GA-Bleckley GA-Laurens GA-Dodge GA-Twiggs GA-
313 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of south central
Wilkinson, west central Laurens, north central Dodge, southeastern
Twiggs and northeastern Bleckley Counties through 345 PM EDT...
At 313 PM EDT, a strong thunderstorm was near Danville, or 8 miles
southeast of Jeffersonville, moving southeast at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Chester, Dexter, Dudley, Danville, Montrose, Allentown, Harlow,
Goldsboro, Rebie, Cary, and Rowland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3254 8341 3268 8328 3252 8295 3231 8315
TIME...MOT...LOC 1913Z 308DEG 17KT 3257 8328
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 17, 3:20 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
320 PM EDT Sat Aug 17 2024
GAZ003-004-171945-
Whitfield GA-Catoosa GA-
320 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of Catoosa and
northeastern Whitfield Counties through 345 PM EDT...
At 320 PM EDT, a strong thunderstorm was over Indian Springs, or near
Ringgold, moving east at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dalton, Ringgold, Fort Oglethorpe, Varnell, Tunnel Hill, Cohutta,
Boynton, Lakeview, Indian Springs, Graysville, Blue Spring, and
Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3499 8488 3479 8492 3487 8527 3498 8527
3499 8526
TIME...MOT...LOC 1920Z 278DEG 17KT 3496 8519
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 3:33 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
333 PM EDT Sat Aug 17 2024
GAZ008-009-172000-
Union GA-Towns GA-
333 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of Towns and east
central Union Counties through 400 PM EDT...
At 333 PM EDT, a strong thunderstorm was over Brasstown Bald, or near
Hiawassee, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hiawassee, Young Harris, Brasstown Bald, Macedonia, Plum Orchard Gap
Shelter, Titus, and Mountain Scene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3483 8366 3482 8365
3481 8367 3479 8369 3487 8387 3499 8383
3499 8372
TIME...MOT...LOC 1933Z 294DEG 16KT 3490 8379
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:10 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth | 35 min |
| Aug 16, 8:21 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 39 min |
| Aug 16, 8:46 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 44 min |
| Aug 16, 9:03 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Coweta, DeKalb, Fayette, Fulton | 27 min |
| Aug 17, 12:51 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Aug 17, 1:44 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
| Aug 17, 2:10 PM EDT | Special Weather Statement | FFC | Bibb | 35 min |
| Aug 17, 2:13 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Aug 17, 2:45 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Aug 17, 2:52 PM EDT | Special Weather Statement | FFC | Wilkinson | 23 min |
| Aug 17, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 63 min |
| Aug 17, 3:11 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Aug 17, 3:13 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Aug 17, 3:20 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 25 min |
| Aug 17, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 33 min |
| Aug 17, 3:33 PM EDT | Special Weather Statement | FFC | Towns | 27 min |
| Aug 17, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 50 min |
| Aug 17, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 37 min |
| Aug 17, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 44 min |
| Aug 17, 4:24 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Aug 17, 4:26 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 34 min |
| Aug 17, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gordon, Murray, Walker, Whitfield | 46 min |
| Aug 17, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Whitfield | 29 min |
| Aug 17, 4:47 PM EDT | Special Weather Statement | FFC | Dodge | 28 min |
| Aug 17, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Jones, Twiggs, Wilkinson | 26 min |
| Aug 17, 4:53 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Aug 17, 5:02 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Aug 17, 5:08 PM EDT | Special Weather Statement | FFC | Macon | 37 min |
| Aug 17, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 51 min |
| Aug 17, 5:13 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Aug 17, 5:14 PM EDT | Special Weather Statement | FFC | White | 31 min |
| Aug 17, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens, Whitfield | 39 min |
| Aug 17, 5:23 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Aug 17, 5:24 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 36 min |
| Aug 17, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin | 30 min |
| Aug 17, 5:53 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Pickens, White | 37 min |
| Aug 17, 6:03 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Haralson, Paulding, Polk | 27 min |
| Aug 17, 6:07 PM EDT | Special Weather Statement | FFC | Crawford | 23 min |
| Aug 17, 6:08 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
| Aug 17, 6:31 PM EDT | Special Weather Statement | FFC | Banks, Forsyth, Hall, Lumpkin, White | 44 min |
| Aug 17, 6:37 PM EDT | Special Weather Statement | FFC | Barrow, Carroll, Clayton, Cobb, DeKalb, Douglas and 10 more | 38 min |
| Aug 17, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 50 min |
| Aug 17, 6:46 PM EDT | Special Weather Statement | FFC | Madison | 14 min |
| Aug 17, 7:15 PM EDT | Special Weather Statement | FFC | Barrow, Newton, Oconee, Rockdale, Walton | 45 min |
| Aug 17, 7:21 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Henry, Spalding | 24 min |
| Aug 17, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 42 min |
| Aug 17, 7:41 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 34 min |
| Aug 17, 7:52 PM EDT | Special Weather Statement | FFC | Heard | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.